MAUDE Adverse Event Report: COVIDIEN 3.5FR DUAL-LUMEN UVC CATH; CATHETER, UMBILICAL ARTERY

COVIDIEN 3.5FR DUAL-LUMEN UVC CATH; CATHETER, UMBILICAL ARTERY
Model Number 8888160531
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the second port of the 3.5 double lumen umbilical vessel catheter clotted off before fluids could be hung.The catheter was inserted by a physician and within approximately 30 minutes after completion of insertion the fluids were hung and the line was clotted.The catheter was flushed with heparin 1:1 by physician upon insertion.The catheter was removed.

Brand Name
3.5FR DUAL-LUMEN UVC CATH
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
COVIDIEN
edificio b20 calle #2 zona fra
alajuela
CS 
MDR Report Key8601343
Report Number3009211636-2019-00656
Device Sequence Number14001613
Product Code FOS
UDI-Device Identifier20884527005175
UDI-Public20884527005175
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888160531
Device Catalogue Number8888160531
Device Lot Number1900700100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2019
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1